Been seeing a doctor since june after feeling fatigued and seeing no gains in the gym or with diet. He had T test done and being at the bottom of the range, 225/230/250 3 different tests and a lab range of 220-1100. Doctor gave me 200u injection, did nothing, 300 did a little, 400 three injections now. All are three weeks apart. Yes I have been reading the stickies and I am trying to get my doctor to switch to KSman's recomended dosing. I have a question though, the second 400 injection was on Aug 18th, on the 19th he had me do a T test, it came back 530. Two weeks later I did another T test and it came back 608. Shouldn't it be going down, not up after two weeks?
The proper adminstration is 50 mgs 2 times a week to start. This will help to keep e2 more stable and to keep the peak and trough more even so there is not so much deviation
400 mgs every 3 weeks is putting your body at major risk for thyroid, adrenal, and estrogen fluctuations.
400 mgs 48 hours after peak will trough about 3000-3200 then by the time of adminsteration of next shot you will be about 400-500.
Your going from 3000+ total T down to 500 TT. This can be extremely dangerous if there are other mental or underlying conditions for the person.
Please find a new Dr who knows what they are doing. 200 mgs a week is a little high to start. There may be other factors which need to be examined first. What was the root cause? Where you primary or really secondary. Do you need to testosterone in the first place or was it just a symptom of something else?